# SDR ASAA0854047

- Difficulty date: December 14, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 5,350 hours, 1,616 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002926
- Condition: Intermittent
- Location: Ee Bay
- Part time: 5,350 hours, 1,616 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAP FLAG VISIBLE ON F/O'S DISPLAY AND SINGLE FMC OPERATION ANNUNCIATED ON SCRATCH PAD.  GROUNDED YES.  PERFORMED FIM 34 61TASK801 FMC CK'S GOOD.  PER SEAMC ED GROUND VERIFICATION SUCCESSFUL.
